# SDR RU3A20180924042

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 12,800 hours, 6,812 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED AIR LIGHT ILLUMINATES IN FLIGHT. FOUND INSULATION MISSING ON BLEED AIR LINE (RT INBD WING) PUTTING A HOLE IN EVA TUBING. CORRECTED BY WRAPPING BLEED AIR LINE WITH ISULATION AND METAL TAPE AND INSTALLING SPLICE IN EVA TUBING. RAN ENGINES, BLEED AIR CHECKS ARE GOOD.
